Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Lou van den Dries
Title: Tame topology and o-minimal structures
Additional book information: Cambridge Univ. Press, New York, 1998, x + 180 pp., ISBN 0-521-59838-9, $39.95$

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: David Marker
Affiliation: University of Illinois at Chicago
Journal: Bull. Amer. Math. Soc. 37 (2000), 351-357
Published electronically: March 2, 2000
Review copyright: © Copyright 2000 American Mathematical Society